# SDR IXXA090057O

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 82,932 hours, 33,361 cycles
- Engine: Ge CFM56*
- Engine time: 45,587 hours, 19,888 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400
- Part time: 45,587 hours, 19,888 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT NR 1 ENGINE FLAMED OUT.  THE CREW ACCOMPLISHED FLAME OUT IN FLIGHT START CHECKLIST. THE NR 1 ENGINE STARTED ALL PARAMETER NORMAL. CREW LANDED WITHOUT FURTHER INCIDENT.  MX PERFORMED TROUBLESHOOTING FAULT 51 AND REPLACED ENGINE FUEL FILTER.  OPS CHECK GOOD IAW MM 71-00-00, 73-11-10, ERH 70.01, 91.01.  ACFT WAS RETURNED TO SERVICE.
